Jump to content


Photo

Clomipramine/anafranil


  • Please log in to reply
1 reply to this topic

#1 Justin79

Justin79

    Norfolk Broads

  • Members
  • Pip
  • 1 posts

Posted 21 March 2008 - 05:27 AM

If anybody is taking clomipramine/anafranil, can you please tell me how to combat the bad side effects? Thanks.

Justin

#2 Tally

Tally

    K2

  • Members
  • PipPipPipPipPipPipPipPipPip
  • 6329 posts
  • Gender:Female
  • Location:Epsom Downs

Posted 21 March 2008 - 10:02 PM

Hi Justin, and welcome to the forum.

There's not really anything you can do to combat the side effects. Your doctor may be able to prescribe additional medications to counteract them, or suggest starting from a different dosage. Whatever you do, do not stop them suddenly.

If you have only just started this medication, they may pass after 1-2 weeks, or at least become more bearable.

If they have not passed after this time, or are simply unbearable, you should go back to your doctor. There are many other medications available if this one is not suitable for you.




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users